Formal multidimensional integrals, stuffed maps, and topological recursion
Annales de l’Institut Henri Poincaré D, Tome 1 (2014) no. 2, pp. 225-264.

We show that the large N expansion in the multi-trace 1 formal hermitian matrix model is governed by a topological recursion with initial conditions. In terms of a 1d gas of eigenvalues, this model includes – on top of the squared Vandermonde – multilinear interactions of any order between the eigenvalues. In this problem, the initial data (ω10,ω20) of the topological recursion is characterized: for ω10, by a non-linear, non-local Riemann-Hilbert problem on the discontinuity locus Γ to determine; for ω20, by a related but linear, non-local Riemann-Hilbert problem on the discontinuity locus Γ. In combinatorics, this model enumerates discrete surfaces (maps) whose elementary 2-cells can have any topology - ω10 being the generating series of disks, ω20 that of cylinders. In particular, by substitution one may consider maps whose elementary cells are themselves maps, for which we propose the name ”stuffed maps”. In a sense, our results complete the program of the ”moment method” initiated in the 90s to compute the formal 1/N in the one hermitian matrix model.

Accepté le :
Publié le :
DOI : 10.4171/aihpd/7
Classification : 05-XX, 15-XX, 30-XX
Mots-clés : Map enumeration, matrix models, 2D quantum gravity, loop equations, Tutte equation, topological recursion
@article{AIHPD_2014__1_2_225_0,
     author = {Borot, Ga\"etan},
     title = {Formal multidimensional integrals, stuffed maps, and topological recursion},
     journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D},
     pages = {225--264},
     volume = {1},
     number = {2},
     year = {2014},
     doi = {10.4171/aihpd/7},
     mrnumber = {3229944},
     zbl = {1297.05013},
     language = {en},
     url = {https://www.numdam.org/articles/10.4171/aihpd/7/}
}
TY  - JOUR
AU  - Borot, Gaëtan
TI  - Formal multidimensional integrals, stuffed maps, and topological recursion
JO  - Annales de l’Institut Henri Poincaré D
PY  - 2014
SP  - 225
EP  - 264
VL  - 1
IS  - 2
UR  - https://www.numdam.org/articles/10.4171/aihpd/7/
DO  - 10.4171/aihpd/7
LA  - en
ID  - AIHPD_2014__1_2_225_0
ER  - 
%0 Journal Article
%A Borot, Gaëtan
%T Formal multidimensional integrals, stuffed maps, and topological recursion
%J Annales de l’Institut Henri Poincaré D
%D 2014
%P 225-264
%V 1
%N 2
%U https://www.numdam.org/articles/10.4171/aihpd/7/
%R 10.4171/aihpd/7
%G en
%F AIHPD_2014__1_2_225_0
Borot, Gaëtan. Formal multidimensional integrals, stuffed maps, and topological recursion. Annales de l’Institut Henri Poincaré D, Tome 1 (2014) no. 2, pp. 225-264. doi : 10.4171/aihpd/7. https://www.numdam.org/articles/10.4171/aihpd/7/

Cité par Sources :